Approximation Properties of λ-Bernstein-Kantorovich-Stancu Operators

Creative Commons License

Bodur M., Manav N., Tasdelen F.

Mathematica Slovaca, vol.72, no.1, pp.141-152, 2021 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 72 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1515/ms-2022-0010
  • Journal Name: Mathematica Slovaca
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.141-152
  • Keywords: rate of convergence, Voronovskaja type theorem, λ-Bernstein operators, λ-Kantorovich-Stancu operators
  • Istanbul Gelisim University Affiliated: No


© 2021 Mathematical Institute, Slovak Academy of Sciences 2022.The goal of this paper is to construct a new type of Bernstein operators depending on the shape parameter λ∈[-1,1]. For these new type operators a uniform convergence result is presented. Furthermore, order of approximation in the sense of local approximation is investigated and Voronovskaja type theorem is proved. Lastly, some graphical results are given to show the rate of convergence of constructed operators to a given function f.